Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 2

 
   

Fixed Point Theorem for Cyclic Maps on Partial Metric spaces

PP: 239-244
Author(s)
E. Karapınar, I. M. Erhan, A. Yıldız Ulus,
Abstract
In this manuscript, a class of cyclic contractions on partial metric spaces is introduced. A fixed point theorem for cyclic contractions on partial metric spaces satisfying ( , ) contractive condition, and an illustrative example are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved